# SDR SWAA2022031449333

- Difficulty date: August 7, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 55,444 hours, 32,500 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOSE OUT PANEL IS CRACKED O/B OF PNL 194DR(STANDBY PUMP) AND JUST IB OF #5 FLAP TRACK. / REPAIRED DAMAGED AREA TO CLOSE OUT PANEL PER SRM 51-70-05-2R-2 SEE WIPS AND SUB TASK FOR INDIVIDUAL SIGN OFFS
